Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Graphic Solution of Quadratic Equations

Alfred Lodge
The Mathematical Gazette
Vol. 13, No. 187 (Mar., 1927), pp. 313-318
DOI: 10.2307/3604585
Stable URL: http://www.jstor.org/stable/3604585
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Graphic Solution of Quadratic Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318